# SDR ABXA2022012818

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 69,704 hours, 48,901 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R PACK TEMP" ICAS MESSAGE AFTER BLOCK OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. BITE R PACK CONTROL PANEL CONTROL PANEL, NO FAULT SHOW ON CURRENT OR PREVIOUS FAULTS, RUN R PACK ONE HOUR ALL TEMP ARE NORMAL. OPS CHECKED GOOD IAW B767 MM 21-51-00. AIRCRAFT RETURNED TO SERVICE.
